# SDR QXEA200400375

- Difficulty date: May 26, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 5,763 hours, 6,439 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Part time: 5,763 hours, 6,439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 9999 - WITH THE GEAR RETRACTED AND IN LEVEL FLIGHT, THE LT MAIN GEAR DOOR CYCLED. ALSO, THE LT MAIN GEAR INDICATED UNSAFE. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LT GEAR DOOR CLOSED PROXIMITY GAP SENSOR TOO FAR.  MAINTENANCE RE-RIGGED THE PROX SENSORS AND PERFORMED OPERATIONAL CHECKS. THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
